Previous |  Up |  Next

Article

References:
[1] K. A. Baker: Finite equational bases for finite algebras in congruence-distributive equational classes. Advances in Math. 24 (1977), 207-243. MR 0447074
[2] K. A. Baker G. McNulty, H. Werner: The finitely based varieties of graph algebras. preprint. MR 0911554
[3] G. Birkhoff: On the structure of abstract algebras. Proc. Camb. Philos. Soc. 31 (1935), 433-454. DOI 10.1017/S0305004100013463 | Zbl 0013.00105
[4] S. Burris, H. P. Sankappanavar: A Course in Universal Algebra. Graduate Texts in Mathematics v. 78, Springer Verlag, New York, 1981. MR 0648287 | Zbl 0478.08001
[5] G. Grätzer: Universal Algebra. 2nd. ed., Springer-Verlag, New York, 1979. MR 0538623
[6] J. Ježek: Nonfinitely based three-element idempotent groupoids. Algebra Universalis 20 (1985), 292-301. DOI 10.1007/BF01195139 | MR 0811690
[7] B. Jónsson: Topics in Universal Algebra. Lecture Notes in Mathematics vol. 250, Springer-Verlag, New York, 1972. MR 0345895
[8] E. Kiss: A note on varieties of graph algebras. in the Proceedings of the Charleston Conference on Universal Algebra and Lattice Theory, S. Comer, ed., Lecture Notes in Mathematics # 1149, Springer-Verlag, New York, pp. 163-166. MR 0823014 | Zbl 0572.08009
[9] R. L. Kruse: Identities satisfies by a finite ring. J. Algebra 26 (1971), 298-318. DOI 10.1016/0021-8693(73)90025-2 | MR 0325678
[10] I. V. L'vov: Varieties of associative rings I, II. Algebra and Logic 12, (1971), 150-167, 381-383. MR 0389973
[11] R. Lyndon: Identities in two-valued calculi. Trans. Amer. Math. Soc. 71 (1951), 457-465. DOI 10.1090/S0002-9947-1951-0044470-3 | MR 0044470 | Zbl 0044.00201
[12] R. Lyndon: Identities in finite algebras. Proc. Amer. Math. Soc. 5 (1954), 8-9. DOI 10.1090/S0002-9939-1954-0060482-6 | MR 0060482 | Zbl 0055.02705
[13] R. McKenzie: Equational bases for lattice theories. Math. Scand. 27 (1970), 24-38. MR 0274353 | Zbl 0307.08001
[14] R. McKenzie: Finite equational bases for congruence modular algebras. preprint.
[15] G. McNulty: How to construct finite algebras which are not finitely based. in the Proceedings of the Charleston Conference on Universal Algebra and Lattice Theory, S. Comer, ed., Lecture Notes in Mathematics # 1149, Springer-Verlag, New York, 1985, pp. 167- 174. MR 0823015 | Zbl 0575.08005
[16] G. McNulty, C. Shallon: Inherently nonfinitely based finite algebras, Universal Algebra and Lattice Theory. Lecture Notes in Mathematics vol. 1004, R. Freese and O. Garcia, eds., 206-231, Springer-Verlag, 1983. DOI 10.1007/BFb0063439 | MR 0716184
[17] V. L. Murskii: The existence in three-valued logic of a closed class with finite basis not having a finite complete set of identities. Dokl. Akad. Nauk. SSSR 163 (1965), 815-818; English Translation Soviet Math. Dokl. 6 (1965), 1020-1024. MR 0186539
[18] V. L. Murskii: On the number of $k$-element algebras with one binary operation without a finite basis of identitis. Problemy Kibernet. 35 (1979), 5-27. MR 0539884
[19] S. Oates, M. B. Powell: Identical relations in finite groups. J. Algebra 1 (1965), 11-39. DOI 10.1016/0021-8693(64)90004-3 | MR 0161904
[20] S. Oates-Williams: Graphs and universal algebras, Combinatorial Mathematics VIII. Lecture Notes in Mathematics vol. 884, K. MacAvaney, ed., 351-354, Springer-Verlag, 1981. DOI 10.1007/BFb0091831 | MR 0641259
[21] R. Park: A four-element algebra whose identities are not finitely based. Algebra Universalis 11 (1980), 255-260. DOI 10.1007/BF02483103 | MR 0588218 | Zbl 0449.08005
[22] P. Perkins: Basis questions for general algebras. Algebra Universalis 19 (1984), 16-23. DOI 10.1007/BF01191487 | MR 0748904
[23] R. Pöschel: Graph varieties. preprint.
[24] R. Pöschel: Graph algebras and graph varieties. preprint. MR 1387902
[25] R. Pöschel, W. Wessel: Classes of graphs which can be defined by equations in their graph algebras. preprint.
[26] C. Shallon: Nonfinitely Based Finite Algebras Derived from Lattices. Ph. D. dissertation, UCLA, 1979.
Partner of
EuDML logo